Vol. 289, No. 2, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 291: 1
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Regular representations of completely bounded maps
257–286

B. V. Rajarama Bhat, Nirupama Mallick and K. Sumesh

Ball convex bodies in Minkowski spaces
287–316

Thomas Jahn, Horst Martini and Christian Richter

Local constancy of dimension of slope subspaces of automorphic forms
317–380

Joachim Mahnkopf

Weakening idempotency in $K$-theory
381–394

Vladimir Manuilov

On Langlands quotients of the generalized principal series isomorphic to their Aubert duals
395–415

Ivan Matić

Exact Lagrangian fillings of Legendrian $(2,n)$ torus links
417–441

Yu Pan

Elementary calculation of the cohomology rings of real Grassmann manifolds
443–447

Rustam Sadykov

Cluster tilting modules and noncommutative projective schemes
449–468

Kenta Ueyama

Concentration for a biharmonic Schrödinger equation
469–487

Dong Wang

Global existence of smooth solutions to exponential wave maps in FLRW spacetimes
489–509

Chang-Hua Wei and Ning-An Lai